# SDR CALA2009101900633

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 34,356 hours, 5,919 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15425009
- Part serial: 2368
- Condition: Faulty
- Location: Spoiler
- Part time: 34,319 hours, 5,915 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CONTROL CHECK AFTER ENGINE START, THE AILERON CHECK FROM FULL LEFT TO NEUTRAL PRODUCED A VERY PRONOUNCED BINDING NOISE AND RESISTANCE.  TROUBLESHOT FAULT IAW FIM 27-11-00 PG 115.  INSPECTED CABLES, PULLEYS, CONTROL SURFACES, NO OBSTRUCTIONS NOTED.  DURING INSPECTION FOUND NR 8 SPOILER ACTUATOR MAKING GROANING SOUND.  REMOVED AND REPLACED NR 8 SPOILER PCA REF AMM 27-61-02.  OPS AND LEAK CHECK GOOD.  ADJUSTED REF AMM 27-61-00.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1335810  S/N OFF 02368 ACTUATOR, ASSY,  OFF 64-2761-9-0001 2368 ON 64-2761-9-0001 2234.
